• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

got sick

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
man today was the first time I tryed dextrose as my post workout shake.

75g dextrose
80g whey

and after 5 min my eyes started to itch and I felt sick face turned red as hell allmost purple and eyes got blood shot real bad. . well then I ended up puking all of the shake up in the bathroom of the gym.

any thoughts on why this happend?
 

BIGKIWI

IFBB PRO / FOUNDING Member
IFBB PROS
Joined
Jul 13, 2002
Messages
1,457
Doesn't sound like fun , I gag and spew quite often when trying force feed myself , bloody annoying as have to catch up the meals then :)
 

w8's

New member
Registered
Joined
Jun 12, 2002
Messages
248
sounds like you could be allergic to something. thats a strange reaction bro.
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
it has only happend two times before. one was after drinking on of those new worldwide protien drinks. it was very sweet. I am thinking its the sweetness that makes me sick because I mixed 2 tbs of some twinlab liquid aminos in the shake and that shit was like syrup.
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
man I started breaking out all over with little bumps. and itching like a mofo.

seems to be getting better now
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
I think its the tryptophan thats in the liquid aminos that is making me sick
 

jawbreakerkid

New member
Kilo Klub Member
Joined
Jun 23, 2003
Messages
1,079
they're hives...it's an allergic reaction. You're allergic to something you ingested. You should go see a doc and have a scratch test done to see what you're allergic to. I've had my throat swell before...not fun.
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
jawbreakerkid said:
they're hives...it's an allergic reaction. You're allergic to something you ingested. You should go see a doc and have a scratch test done to see what you're allergic to. I've had my throat swell before...not fun.

what doctor would I call for this test?
 

jawbreakerkid

New member
Kilo Klub Member
Joined
Jun 23, 2003
Messages
1,079
call an allergist. If you have a general practice (family practitioner) they can recommend you one. Or contact your health insurance provider and they can help you. I had problems with hives, it's not fun. Started out as an annoyance, I once had my throat swell up, my lip swell up, and it itches like hell. I don't have the problem anymore. If you get them bad you'll most likely be prescribed prednisone (sp?) which is a non-anabolic steroid to help treat outbreaks. Definitely see a doc though.
 

mammoth

New member
Registered
Joined
May 6, 2003
Messages
117
Be wary of Predisone! If I am not mistaken Prednisone is a corticosteroid sp? that promotes cortisone production. Highly catabolic from what I have heard. There are other alternatives out there that are not as bad. Definitely go see a allergist though. Allergic reactions can sometimes be fatal!
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
well today just to dextrose and whey and broke out in hives again,
 

massmonster32

FOUNDING Member / Verified Customer / Kilo Klub
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
1,568
Hey pumped try taking the way seperately from the dextrose maybe that is what is messing you up maybe switch brands. Take the whey before workout and the dextrose after then maybe the whey an 1hr later. Good luck.MM
 

judas stone

New member
Registered
Joined
Jun 27, 2002
Messages
73
allergy

yeah, your allergic to something in the shake...i doubt an allergist will be able to help you to much, if the only time your having the prob is with shakes...then a little detective work is your best bet and eliminate the offending factor from your diet. an allergist will want to medicate you and as someone said above corticosteroids are not a bodybuilders freind. if its a serious recurring condition thats happening at other times as well it needs to be dealt with by a doc...otherwise figure out what the ingredient thats causing the prob. for me...the prob was the "A" in the e/c/a stack.
 

jawbreakerkid

New member
Kilo Klub Member
Joined
Jun 23, 2003
Messages
1,079
these ingredients may exist in other foods or products. You won't necessarily be prescribed a steroid, it may be as simple as allegra or another strong antihistamine. What is he supposed to do, test each and every ingredient in what he's taking to see what he reacts to? I've had my throat swell and almost suffocated because of it, self doctoring is not a good idea.
 

PUMPED

New member
Registered
Joined
Jun 6, 2002
Messages
684
well today I took everything but the dextrose and nothing happend. so I am thinking is the dextrose and I just cant handle that rapid blast of suger
 

judas stone

New member
Registered
Joined
Jun 27, 2002
Messages
73
yeah your right jawbreakerkid

your right, its far better that he should go on medication for the rest of his life or as in my case get allergy shots every weekend. thats much better then figuring out what the problem is and eliminating it from the diet and avoiding it in the future knowing that it causes a reaction. its far better to just take allergy meds everyday and not worry what the actual cuase of the situation is. BTW the first thing the doc will do (if hes a good one) is to ask him what HE thinks caused the reaction. the second thing? to tell him not to eat it anymore. And yes the ingredient may exist in other food products...so thats exactly why he needs to know what the offending factor is so he can avoid it. once i figured out that i had developed an allergy to aspirin....i was able to stop taking allergy meds and shots...god knows i got enuff pin holes without them. now i just avoid aspirin containing or related products and if i shoulkd develop a reaction i know how to figure out what cuased it (something i took has aspirin in it) and i can not takre it again.
 

JETHRO TULL

FOUNDING Member / Featured Member / Verified Custo
Featured Member
Kilo Klub Member
Registered
Verified Customer
Joined
Jun 5, 2002
Messages
8,446
hahha..........Everyone is different!

I can't stand sweet potatoes.....I am always hassled every Thanksgiving about it..."come on, just have a little bit"....man, that annoys me! Like suddenly after 30years I am going to start enjoying something that makes me want to hurl. I get one spoonful in my mouth and I imagine what sh_t must taste like! ugh! yuck, yuck, yuck!

Pumped: dont eat dextrose......:D
 

billbomb

New member
Registered
Joined
Jul 18, 2003
Messages
77
PUMPED said:
well today I took everything but the dextrose and nothing happend. so I am thinking is the dextrose and I just cant handle that rapid blast of suger
I think the problem is not the sugar. You may be allergic to the source of the dextrose. You might find this information on the label of the product. Dextrose used in the food industry can have many sources and I suspect that you are allergic to one of them (wheat, apples, corn, etc ).
 

Staff online

Forum statistics

Total page views
501,674,196
Threads
123,321
Messages
2,346,460
Members
155,040
Latest member
hassantrnr
Top